Skip to Content

Dix, Julio

Contact Information
Julio Dix, Ph.D.

Office: MCS 583
Phone: 512.245.3441
Research Interest
Delay differential equations, Numerical analysis, Integral equations

Professor Dix received his Ph.D. from University of Cincinnati in 1984. Currently, he studies delay differential equations: Oscillation and asymptotic behavior of solutions. He also studies hyperbolic equations in non-cylindrical domains: Solutions to Krichhof-Carrier equations that include non-linear terms and takes into account strings with moving ends.

As a library liaison person, I welcome suggestions for materials that the Alkek library should buy. Please send me the title, author, publisher, ISBN, etc., and I will forward your request to the librarian.
As a Co-Managing editor of the Electronic Journal of Differential Equations, I encourage you to visit the EJDE web page, and to send comments and suggestions.

Selected Publications:

  • Asymptotic properties of solutions to a nonlinear system of neutral differential equations, Differential Equations & Applications, Vol. 7, No. 1 (2015), 1—13. doi: 10.7153/dea-07-01 (with Eva Spanikova and Helena Samajova).
  • Multiple Periodic Solutions for Discrete Nicholson's Blowflies Type System, Abstract and Applied Analysis, vol. 2014, Article ID 659152, 6 pages, 2014. doi:10.1155/2014/659152 (with Hui-Sheng Ding)
  • Decay of non-oscillatory solutions for a system of neutral differential equations, Electron. J. Diff. Equ., Vol. 2013 (2013), No. 271, pp. 1-11. (with Helena Samajova and Eva Spanikova).
  • Oscillation of solutions to a neutral differential equation involving an n-order operator with variable coefficients and a forcing term, Differ. Equ. Dynamic Systems, 22 (2014), no. 1, 15-31.
  • Global attractivity of solutions of first-order delay differential equations with applications population dynamics}, Dynamic systems and applications 23 (2014), no. 2-3, 375--390 (with S. Padhi and S. Pati).
  • Existence of non-oscillatory solutions for nonlinear differential equations with distributed delays and m-order linear operators with variable coefficients, J. Nonl. Evol. Equ. Appl. 2012 (9) (2013) pp. 113-128.
  • Necessary and sufficient conditions for the oscillation of higher-order differential equations involving distributed delays. E. J. Qualitative Theory of Diff. Equ., No. 19 (2011), pp. 1-15 (with B. Karpuz and R. N. Rath).
  • Multiple positive periodic solutions for a nonlinear first order functional difference equation, Journal of Difference Equations and Applications, Vol. 16, No. 9, September 2010, 1037­1046 (with Seshadev Padhi and Smita Pati).
  • Existence of multiple positive periodic solutions for delay differential equation whose order is a multiple of 4, Applied Mathematics and Computation, Vol. 216 (2010), 2709­2717 (with Seshadev Padhi).
  • Existence of three nonnegative periodic solutions for functional differential equations and applications to hematopoiesis, PanAmerican Mathematical Journal, Vol. 19 (2009), No. 1, 27--36 (with Seshadev Padhi and Shilpee Srivastava).
  • Oscillation of a higher order neutral differential equation with a sub-linear delay term and positive and negative coefficients, Mathematica Bohoemica, Vol. 134 (2009), No. 4, pp 411-425.